# SDR UALA2010080902881

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,042 hours, 11,869 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: W122210020
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4H AFT EEL LIGHT INOPERATIVE.  NEED MORE TIME TO FURTHER TROUBLESHOOT, NO POWER TO HARNESS.  TROUBLESHOT TO BROKEN WIRE AT FLAT CONNECTOR AISLE LT L300 STA 888, WL 283 RBL 40 PIN ONE WIRE NR W1222-100-20.  NEED FLAT PIN CONNECTOR REPAIR.  INSTALLED NEW PIN ON WIRE W1222-100-20.  EEL LIGHTING AT SEAT 4H CHECKS OK.
